# SDR 39LA2013021100001

- Difficulty date: February 5, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N654AR
- Make and model: Frchld SA227DC
- Aircraft serial: DC868B
- Aircraft time: 17,427 hours, 16,503 cycles
- Engine: Garrtt TPE33112UHR
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 2719153003
- Part serial: 36553
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, THE CREW NOTICED THE RT ENGINE OIL PRESSURE GUAGE HAD DROPPED TO ZERO PSI AND IT WAS NOT ASSOCIATED WITH A RT OIL PRESS ANNUNCIATOR.  20 SECONDS LATER THE CREW NOTICED A HARD BY-PASS AT ROUGHLY 630 DEGREES EGT.   CREW INFORMED TOWER AND RETURNED BACK TO DEPARTURE WITHOUT INCIDENT.  R & R THE RT ENGINE OIL PRESSURE TRANSDUCER IAW THE MM 79-30-01.  GROUND RUN AND OPS CHECKS GOOD.
